Estimating the Bowen ratio over the open and ice-covered ocean Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/rv042z60m

This is the publisher’s final pdf. The published article is copyrighted by the American Geophysical Union and can be found at:  http://www.agu.org/journals/jgr/.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Andreas, E. L., Jordan, R. E., Mahrt, L., & Vickers, D. (2013). Estimating the Bowen ratio over the open and ice‐covered ocean. Journal of Geophysical Research: Oceans, 118(9), 4334-4345. doi:10.1002/jgrc.20295
Series
Keyword
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Peer Reviewed
Language
Replaces

Relationships

In Administrative Set:
Last modified: 10/27/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items